# SDR C2XA00IA352

- Difficulty date: September 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N16727
- Make and model: Emb EMB-145ER
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, THE EMBERGENCY LIGHTS ON PANELS 243LC AND 243 DLC WERE FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT POWER SUPPLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
